# SDR AALA20010349

- Difficulty date: February 27, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N861AA
- Make and model: Boeing 727223
- Aircraft serial: 21088
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BLEND OUT OF AREA WITH NO EDGE DISTANCE TO FASTENERS.  REMOVED DAMAGED SECTION OF SKIN EDGE AND INSTALLED REPAIR DOUBLER PER SRM 52-00-3 FIG 4.  (M)
